# SDR C2XA06CL007

- Difficulty date: January 13, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- Aircraft time: 11,493 hours, 11,408 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: BWT138003
- Condition: Loose
- Location: Nr 2 Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2578 - THE CREW REPORTED A BURNING RUBBER SMELL FROM THE NR 2 PACK.  MAINTENANCE INSPECTED AND REINSTALLED DUCT UNDER FLOORBOARD ON THE NR 2 PACK.  OPERATIONAL CHECKS WERE GOOD.
